Jump to content

jjasd33

Member Since 30 Jan 2013
Offline Last Active Jul 22 2014 10:37 PM

Posts I've Made

In Topic: Attention Anyone Considering Accutane/on Accutane And Doubting It

22 July 2014 - 10:40 PM

So after you finish a cycle of accutane, you don't have to take it anymore? Will your acne come back after a period of time?

It all depends on the person honestly, as of now for me (knock on wood) it looks like accutane knocked it all out for me in the first round. This is what happens with the majority of people, as my doc says, especially if the patient is given a high dosage because a high dosage leads to less remission in the future. This is why I say that if you can handle the side effects, go big or go home! I know I didn't want to have to do multiple courses of accutane, so I figured I would just stick it out for 6 months and go with the 80mg/day.


In Topic: Attention Anyone Considering Accutane/on Accutane And Doubting It

12 July 2014 - 04:50 PM

I've been on it for like 1 month now. 

Worst side effect (and luckily the only one) is definitely the nosebleeds I experience, other than the dry skin. 

 

Forgot to mention them! Haha I would get ALOT too, mainly because (sorry for the grossness) your boogers dry out as well, and they get attached to the skin in your nose, causing nosebleeds if its scratched, blown into a tissue, etc. I had so much friggin boogeys on accutane :/


In Topic: Attention Anyone Considering Accutane/on Accutane And Doubting It

10 July 2014 - 12:20 PM

Glad to hear guys! Yeah if you are seeing progress now, then there's no doubt in my mind that by the end of the course you will clear up completely. The dry lips are awful haha, stuck with me for the whole course and then a few weeks after that, but now they're back to normal :)


In Topic: Bump On Chest When Finishing Accutane Course?

25 February 2014 - 06:47 AM

I have 15 days left of my accutane course however I just got a bump on my chest which I am assuming is a cyst.

 

It kind of happened out of the blue, and I'm scared to death because my accutane course was even extended from 4.5 month course to a 5.5 course (I took 80mg/day during the entire course),

 

It is one of two active pimples that i have (the other is a minor one on my forehead) that I think are a result from my workout plan. At the end of December, I started to go on a bulk by eating a lot, drinking protein powders, and lifting weights a lot. I figured since I'm on accutane, I shouldn't breakout as a result but I guess I was wrong. I think it might have been from my preworkout, considering theres a lot of unnatural ingredients (no stimulants however) and my protein powder is beef isolate, so no dairy in there.

 

Should I be concerned? Could this be something other than acne? Hadn't had a brand new cyst since october-november.....damn!!

 

What does it look like specifically? It could be a boil. Working out and being a guy can put you more at risk of that stuff.

Its raised and red, about a little smaller than a dime, but it feels a lot bigger. You cant really tell its raised because its in like the middle of my chest, like sternum area. I've had something like this in the past, but it popped or just went away...cant remember


In Topic: Will Increasing Accutane Dosage Increase Redness?

13 January 2014 - 12:19 PM

I understand him prolonging the course because you have a greater chance of remission the more your body absorbs but 120 seems really high as well as 160. As far as redness it will start going away after a couple months onces your skin re adjust. 

 

I have no problem extending the course another month, or .5 of a month, but to increase the dose is just beyond me.

 

Isn't it about cumulative anyway? I don't think you can get used to an accutane dose to the point where it is ineffective.